0

I was recently reading about nutritional or dietary supplement medicines or pills most of them contain wide range of vitamins and minerals essential for well being of a human being and are used to treat and prevent vitamin and mineral deficiency in body.

But I also noticed that they are having their side effects also, like nausea, vomiting, diarrhoea and an upset stomach.

So the question is why do these supplement medicines are having their side effects? although they are temporary. Is it because sudden intake of all the vitamins and minerals or any other reason?

2
  • 1
    This is far too broad; "nutritional or dietary supplements" could be thousands of different things.
    – Bryan Krause
    Aug 5, 2021 at 17:36
  • Welcome to MedicalSciences.SE. Not only is this question broad as @BryanKrause points put, but also we work differently to many SE sites, where we have a strict policy that all answers should be backed up with reliable references so that the answer can be independently verified, regardless of the reader's background. See this list of reliable sources. Unreferenced claims can be challenged and lead to deletion of your answer. Aug 19, 2021 at 7:45

0

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service and acknowledge you have read our privacy policy.

Browse other questions tagged or ask your own question.